8/17 (SAT) Self-hypnosis (Host:Linda)

8/17 (SAT) Self-hypnosis (Host:Linda)

文章lindafun » 週六 8月 10, 2019 9:20 pm

Session One: Self-hypnosis in sport

Please click the following link to read the article.

https://www.peakendurancesport.com/endu ... sis-sport/

Q1. Do you think hypnosis is real or fake? Why? How about guided meditation? Does it actually work?
Q2.Many athletes use hypnosis to improve performance, and release anxiety. Do you think it’s effective? If not, do you have alternative ways to overcome fear, pain, or depression?
Q3. Do you think the “imagery techniques” can be applied in your daily life? How?
Q4. Hypnosis is not “mind-controlled”, no one can be hypnotized against their will. If it’s safe and effective, are you willing to try it?

Session Two: Your body language may shape who you are

Please click the following link to watch the video.

https://www.youtube.com/watch?v=Ks-_Mh1QhMc&t=686s




Q5. Do you think your body language may change your mind and feelings? Can you share your experiences?
Q6. According to the video, we smile when we are happy, and we are happy when we smile. Do you think
“笑笑功” could be an effective way to help us feel happy?
Q7. Can power posing for a few minutes really change your life in meaningful ways? If so, are you willing to
try high power poses to build your confidence when having a job interview or standing on stage?



**************************************************************************************
Agenda:
3:50 ~ 4:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
4:00 ~ 4:20pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
4:20 ~ 5:00pm Discussion Session (40 mins)
5:00 ~ 5:20pm Summarization (20 mins)
5:20 ~ 5:30pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
5:30~ 6:10pm Discussion Session (40 mins)
6:10~ 6:30pm Summarization / Concluding Remarks / Announcements(20 mins)
***************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:當天請準時於 16:00 pm 到達 ~ 約 18:30 pm 左右結束
星期六聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先看過影片或閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備 2~3 分鐘的英語自我介紹;會議結束前可能會請你發表 1~2 分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以 5 到 10 句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
lindafun
YOYO member
 
文章: 19
註冊時間: 週二 6月 07, 2011 11:50 am

Re: 8/17 (SAT) Self-hypnosis (Host:Linda)

文章Rock » 週五 8月 16, 2019 2:54 pm

笑笑功 works well to everybody. You only need to try it. :lol:
In matters of style, swim with the current; in matters of principle, stand like a rock.
頭像
Rock
YOYO member
 
文章: 1905
註冊時間: 週三 10月 31, 2007 9:03 am

Re: 8/17 (SAT) Self-hypnosis (Host:Linda)

文章Kooper » 週六 8月 17, 2019 11:41 am

I believe that there is some truth in the fake-it-till-you-make-it approach. It is an umbrella term that refers to a variety of self-help techniques, such as smiling can make ourselves happier, striking a powerful pose can boosts our self-confidence. Don’t forget the age-old advice on climbing the corporate ladder: if you want to be promoted to a particular position, first do what the new role is supposed to do. The belief behind the fake-it-till-you-make-it strategy is that feeling and action is a two-way street. Not only do internal feelings lead to external behaviors, but a forced gesture or act could also shape how we feel.
Kooper
YOYO member
 
文章: 2526
註冊時間: 週三 4月 11, 2007 11:40 pm

Re: 8/17 (SAT) Self-hypnosis (Host:Linda)

文章lindafun » 週日 8月 18, 2019 7:24 pm

Thank for your participation.
Attendees: Linda (host), Shirley, Ellen, Kooper, Newman, Holly, Laura, Jerry, Amy, Tashi, Morris, Rock, Iris, Christine, Steve, Way, Joe (newcomer), Julian, Tim, Sunny, Ken, Jason
lindafun
YOYO member
 
文章: 19
註冊時間: 週二 6月 07, 2011 11:50 am


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 6 位訪客